Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: OCD Medications & Brain Injury

Posted by cait on March 31, 1999, at 21:24:54

In reply to Re: OCD Medications & Brain Injury, posted by Matt on March 31, 1999, at 1:40:45

> Cait:
> Are there any other symptoms, like tics or stuttering or any other movement disorders (maybe difficulty beginning movements?)?
> Matt

No, Matt, there are no other symptoms. My dad is on tegretol to control any possible seizure activity that might occur due to neurosurgery.
Last night he awoke at 2:30, got out of bed by himself, and worked at scraping some flaking paint off of the window frames. He did this for some 4 hours before I heard him. Poor dear--he just gets caught up in the activity and stays with it until I can distract him. I called his doctor today and asked if it was safe to give him some type of sleeping pill. he recommended that I give him 1 mg lorazepam to see if this will help him sleep through the night. But I will have to sleep in his room just in case he does wake up and get up--just in case the medication makes him unsteady. Don't want another fall!

Any ideas, thoughts that you want to share? I really need some help here.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cait thread:4191